# SDR MASA2024092600120

- Difficulty date: September 26, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N86322
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000465
- Aircraft time: 20,382 hours, 12,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER COCKPIT LIGHT INOP.  R/R COCKPIT CELING EMER LIGHT ASSY, OPS CHECK GOOD.
